MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. NEUROFLEX; NERVE CUFF

COLLAGEN MATRIX, INC. NEUROFLEX; NERVE CUFF
Model Number CNCF3025
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2016
Type of Reportable Event Malfunction
Event or Problem Description
Prior to device use, and after the product (3.0mm x 2.5cm neuroflex tube) was prepared/hydrated for use, a technician noticed that the device felt hard in the middle.The surgeon felt the device and observed that there seemed to be a hard plastic tube inside the product.The device was discarded and a new 2.5mm x 2.5cm device was used instead.The product in question was not returned to the manufacturer for further evaluation.

Brand Name
NEUROFLEX
Common Device Name
NERVE CUFF
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key5400133
Report Number2249852-2016-00003
Device Sequence Number16270679
Product Code JXI
UDI-Device Identifier00813954020082
UDI-Public00813954020082
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K131541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Report Date (Section B) 01/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2018
Device Model NumberCNCF3025
Device Lot Number1503151032
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1